MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CONDYLAR PLATE 12 HOLES/278MM-LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CONDYLAR PLATE 12 HOLES/278MM-LEFT; PLATE, FIXATION, BONE
Model Number 222.663
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is not available for reporting.Date of postoperative plate breakage and distal femoral non-union development is unknown.Additional device product codes: hwc, hty, jdw.Implant date is unknown.Device not explanted yet.Complainant device is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient will have to undergo a revision surgery on (b)(6) 2018 for removal of broken 4.5 mm locking compression (lcp) condylar plate 12 holes/278 mm-left and treatment of distal femoral non-union.The patient was implanted with a 4.5 mm lcp condylar plate and a combination of cortex and locking screws for a distal femur fracture on an unknown date.Further it was reported that the patient didn't showed up for the revision surgery scheduled for (b)(6) 2018.It is unknown as of right now that whether and when the revision surgery will take place in the future.Concomitant devices reported: cortex screws (part # unknown, lot # unknown, qty # unknown), locking screws (part # unknown, lot # unknown, qty # unknown).This is report 1 of 1 for (b)(4).

Brand Name
4.5MM LCP® CONDYLAR PLATE 12 HOLES/278MM-LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7296377
Report Number2939274-2018-50789
Device Sequence Number11341350
Product Code HRS
UDI-Device Identifier10886982157423
UDI-Public(01)10886982157423(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K000066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222.663
Device Catalogue Number222.663
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2018
Initial Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;